# SDR UPS98827615

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

INSPECTION TYPE-N/A, AIR TURNBACK CPATS INS FAILED ON T/O ROLL (DUMP FUEL DOWN TO 46.00).  REMOVED AND REPLACED NR 1 INU PER M/M 34-44-03, OPS CK GOOD.  (S/N 1172) OFF, (P/N 463001-6110-0412) OFF, (S/N 1307) ON, (P/N 463001-6130-0412) ON.
